# SDR SWAA2022030266066

- Difficulty date: January 31, 2022
- Submitted: March 2, 2022
- Operation: Air carrier
- Aircraft: N8678E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36735
- Aircraft time: 20,630 hours, 9,513 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Channel
- Condition: Cracked
- Location: R/H Wing
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A22-35; RIGHT WING INBD T/E FLAPWELL; WING STA 279; SUPPORT CHANNEL FOR UPPER FIXED T/E PANEL; UPPER FLANGE; CRACKED THROUGH THE OTBD FASTENER HOLE. (SECONDARY STRUCTURE) / [01] ADDEDED DAMAGE PARAMETERS;[02] VERIFIED PART# 115A2156-8 CORRECT IAW BOEING DWG 115A2512 REV - A-TAG A113035;[03] REMOVED R/H WING SUPPORT CHANNEL AT WING STA 279 IAW SRM 51-40-02-0G-0;[04] VERIFIED STEP 1 - 3 ARE COMPLETE;[05] VERIFIED STEPS 1 THRU 4;[06] LOCATED AND DRILLED HOLES IAW SRM 51-40-05-0G-0 AND BOEING DWG 115A2512 REV -;[07] VERIFIED STEP 6;[08] VERIFIED STEPS 6 AND 7;[09] OK GIVEN TO INSTALL REPAIR PART.;[10] INSTALLED R/H WING SUPPORT CHANNEL AT WING STA 279 IAW BOEING DWG 115A2512 REV- AND SRM 51-40-02-0G-0;[11] VERIFIED STEP 10 IS COMPLETE;[12] VERIFIED STEPS 10 AND 11; INSTALL OF R/H WING SUPPORT ANGLE AT STA 279;[13] AUDIT C/W
